Armenian Journal of Physics

Browse by Person

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items: 2.

Ishkhanyan, T.A. and Manukyan, V.A. and Harutyunyan, A.H. and Ishkhanyan, A.M. (2017) Confluent hypergeometric expansions of the solutions of the double-confluent Heun equation. Armenian Journal of Physics, 10 (4). pp. 212-223. ISSN 1829-1171

Harutyunyan, A.H. (2018) Two dissipative two-state level-crossing models conditionally integrable in terms of the Kummer functions. Armenian Journal of Physics, 11 (2). pp. 73-83. ISSN 1829-1171

This list was generated on Thu Aug 16 22:03:09 2018 AMT.